Volume 14, Number 3
Preview Issue Next Issue

Abstract Only

J. Liu

Numer. Math. J. Chinese Univ. (English Ser.)(English Ser.) 14 (2006), pp. 193-207

Purchase PDF 0 0 Article preview

Abstract Only

C. Fu, X. Xiong and H. Li

Numer. Math. J. Chinese Univ. (English Ser.)(English Ser.) 14 (2006), pp. 208-216

Purchase PDF 0 0 Article preview

Abstract Only

G. Li and Y. Tan

Numer. Math. J. Chinese Univ. (English Ser.)(English Ser.) 14 (2006), pp. 217-225

Purchase PDF 0 0 Article preview

Abstract Only

Y. Chen and B. Han

Numer. Math. J. Chinese Univ. (English Ser.)(English Ser.) 14 (2006), pp. 226-234

Purchase PDF 0 0 Article preview

Abstract Only

G. Feng and B. Han

Numer. Math. J. Chinese Univ. (English Ser.)(English Ser.) 14 (2006), pp. 235-243

Purchase PDF 0 0 Article preview

Abstract Only

X. Luo and Z. Chen

Numer. Math. J. Chinese Univ. (English Ser.)(English Ser.) 14 (2006), pp. 244-251

Purchase PDF 0 0 Article preview

Abstract Only

X. Yang, M. Choulli and J. Cheng

Numer. Math. J. Chinese Univ. (English Ser.)(English Ser.) 14 (2006), pp. 252-266

Purchase PDF 0 0 Article preview

Abstract Only

Z. Wang and D. Xu

Numer. Math. J. Chinese Univ. (English Ser.)(English Ser.) 14 (2006), pp. 267-276

Purchase PDF 0 0 Article preview

Abstract Only

Y. Wei, W. Xu, S. Qiao and H. Diao

Numer. Math. J. Chinese Univ. (English Ser.)(English Ser.) 14 (2006), pp. 277-286

Purchase PDF 0 1 Article preview

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80